# SDR 7AHR201408182250

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE OF AFT SPAR LOWER CAP.  REMOVED CORROSION IAW SRM 57-09 FIG 50.  LOWER CAP WAS DETERMINED TO BE OUT OF LIMITS.  LOWER CAP REPAIR WAS APPROVED BY FAX-FAX-14-0011-31B & SRM 57-09 FIG 50 RECEIVED 8100-9 APPROVAL.
